Show simple item record

Multiple eruptive dermatofibromas in a patient receiving efalizumab

dc.contributor.authorSantos-Juanes Jiménez, Jorge 
dc.contributor.authorCoto Segura, Pablo 
dc.contributor.authorMallo García, Susana
dc.contributor.authorGalache Osuna, Cristina
dc.contributor.authorSoto, Jorge
dc.date.accessioned2013-01-30T10:00:54Z
dc.date.available2013-01-30T10:00:54Z
dc.date.issued2008
dc.identifier.citationDermatology, 216(4), p. 363-363 (2008); doi:10.1159/000117708spa
dc.identifier.issn1018-8665
dc.identifier.issn1421-9832
dc.identifier.urihttp://hdl.handle.net/10651/6994
dc.format.extentp. 363-363spa
dc.language.isoeng
dc.relation.ispartofDermatologyspa
dc.rights(c) Dermatology
dc.sourceWOKspa
dc.titleMultiple eruptive dermatofibromas in a patient receiving efalizumabspa
dc.typeinfo:eu-repo/semantics/article
dc.identifier.local544spa
dc.identifier.doi10.1159/000117708
dc.type.dcmitextspa
dc.relation.publisherversionhttp://dx.doi.org/10.1159/000117708spa


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record